Witten Spinors on Nonspin Manifolds

Journal Article

Motivated by Witten's spinor proof of the positive mass theorem, we analyze asymptotically constant harmonic spinors on complete asymptotically flat nonspin manifolds with nonnegative scalar curvature. © 2013 Springer-Verlag Berlin Heidelberg.

Full Text

Duke Authors

Cited Authors

  • Degeratu, A; Stern, M

Published Date

  • 2013

Published In

Volume / Issue

  • 324 / 2

Start / End Page

  • 301 - 350

International Standard Serial Number (ISSN)

  • 0010-3616

Digital Object Identifier (DOI)

  • 10.1007/s00220-013-1804-0